# SDR ASAA2013041794520

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 24,563 hours, 7,383 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION CONTROLLER REVERTED TO ALTERNATE MODE WITH AN AUTO FAIL LIGHT.  OCCURED DURING LANDING.  PERFORMED CABIN PRESSURIZATION CONTROL BITE CHECK.  NR 1 HAD FAULT 011. CLEARED FAULTS IAW FIM 21-31-801.  SYS CHECKED GOOD.
